Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hair loss. Taking levmos, doxiem tab & using noskurf lotion. Food habits & are they right medications?

Hello, I haven t worried about my hair all these days. Bcoz people say that the more u worry about ur hair the more u loose it. But suddenly i start to loose my hair. I thought they are due to dandruff . But a skin specialist said they are not due to dandruff, instead some skin problems. I am given a NOSKURF lotion ,levmos and doxiem tablets. I wash my hair only thrice in my month. But he asked me to wash my hair twice in a week. Please suggest me some food habits and tell me about these medicine prescribed to me.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
HELLO,YOUR HAIR FALL IS MAINLY DUE TO NUTRITIONAL PROBLEMS.PLEASE TAKE BALANCE DIET ALONG WITH BIOTIN AND B12 TABLETS.USUALLY DANDRUFF DOESNT CAUSE HAIR FALL
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor